Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 123, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 22, 2011, 9:34 PM CDT. It took effect at Aug 22, 2011, 10:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2011, 9:34 PM CDT (02:34 UTC)
- In effect from
- Aug 22, 2011, 10:00 PM CDT
- Expired
- Aug 24, 2011, 4:22 AM CDT
- In force
- 30 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
535 WHCA72 TJSJ 230234 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1034 PM AST MON AUG 22 2011 ...WINDS AND SEAS LEFT IN THE WAKE OF IRENE ABATE SLOWLY... .WINDS AND SEAS WILL CONTINUE TO BE ABOVE 22 KNOTS AND 7 FEET RESPECTIVELY AS IRENE RETREATS TO THE NORTHWEST. SOME SEAS WILL CONTINUE IN THE MONA CHANNEL AND THE NORTHWEST PORTION OF THE ATLANTIC OFFSHORE WATERS. AMZ741-231045- /O.NEW.TJSJ.SC.Y.0123.110823T0234Z-110824T0100Z/ MONA PASSAGE SOUTHWARD TO 17N- 1034 PM AST MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM AST TUESDAY. * WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA CHANNEL AND EXTENDING INTO THE CARIBBEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-231045- /O.NEW.TJSJ.SC.Y.0123.110823T0300Z-110824T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1034 PM AST MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 38 KNOTS AND SEAS UP TO 13 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
557 WHCA72 TJSJ 230953 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 553 AM AST TUE AUG 23 2011 ...MARINE CONDITIONS SLOWLY IMPROVING... .ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO. AMZ710-231800- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 553 AM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-231800- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/ MONA PASSAGE SOUTHWARD TO 17N- 553 AM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA CHANNEL AND EXTENDING INTO THE CARIBBEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
032 WHCA72 TJSJ 231737 RRA MWWSJU URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE SAN JUAN PR 137 PM AST TUE AUG 23 2011 ...MARINE CONDITIONS SLOWLY IMPROVING... .ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO. AMZ710-240145- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 137 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 40 KNOTS SHOULD BE EXPECTED NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-240100- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/ MONA PASSAGE SOUTHWARD TO 17N- 137 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA CHANNEL AND EXTENDING INTO THE CARIBBEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
951 WHCA72 TJSJ 232002 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 402 PM AST TUE AUG 23 2011 ...MARINE CONDITIONS SLOWLY IMPROVING... .ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO. STRONG GUSTS AND HEAVY RAINS WILL CONTINUE AS RAIN BANDS MOVE NORTH ACROSS THE AREA. AMZ710-240415- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 402 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 40 KNOTS SHOULD BE EXPECTED NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-240100- /O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/ MONA PASSAGE SOUTHWARD TO 17N- 402 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA CHANNEL AND EXTENDING INTO THE CARIBBEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
634 WHCA72 TJSJ 240230 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1030 PM AST TUE AUG 23 2011 ...MARINE CONDITIONS SLOWLY IMPROVING... .ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO IN THE NORTHWEST ATLANTIC OFFSHORE WATERS. STRONG GUSTS AND HEAVY RAINS WILL CONTINUE AREA-WIDE AS RAIN BANDS MOVE NORTH ACROSS THE AREA. AMZ741-241030- /O.EXB.TJSJ.SC.Y.0123.000000T0000Z-110824T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 1030 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 8 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 34 KNOTS SHOULD BE EXPECTED NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-240700- /O.EXA.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1030 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: ROUGH SEAS AND AREAS OF SQUALLY WEATHER WILL BE ENCOUNTERED IN THE OUTER CARIBBEAN WATERS EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-241030- /O.EXT.TJSJ.SC.Y.0123.000000T0000Z-110825T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1030 PM AST TUE AUG 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 34 KNOTS SHOULD BE EXPECTED NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
202 WHCA72 TJSJ 240922 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 522 AM AST WED AUG 24 2011 ...WINDS AND SEAS CONTINUE TO DIMINISH... AMZ710-241030- /O.CAN.TJSJ.SC.Y.0123.000000T0000Z-110825T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 522 AM AST WED AUG 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ741-241030- /O.CAN.TJSJ.SC.Y.0123.000000T0000Z-110824T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 522 AM AST WED AUG 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 2:13 PM CDT, 7 hours 21 minutes earlier.
Area forecast discussion, Aug 22, 2:13 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 313 PM AST MON AUG 22 2011 .SYNOPSIS...THE CENTER OF HURRICANE IRENE WAS LOCATED NEAR LATITUDE 19.3 NORTH...LONGITUDE 68.1 WEST. IRENE IS MOVING TOWARD THE WEST- NORTHWEST NEAR 12 MPH. AS HURRICANE IRENE MOVES AWAY FROM THE LOCAL REGION WILL DRAG MOISTURE OVER THE LOCAL REGION AND INCREASE THE SHOWER COVERAGE ACROSS THE LOCAL FORECAST AREA. && .DISCUSSION...RAINBANDS BEHIND HURRICANE IRENE WILL CONTINUE TO GENERATE RAINFALL ACCUMULATIONS OF BETWEEN 2 TO 4 INCHES. THIS RAINFALL WILL RESULT IN CONTINUED RISES OF LOCAL RIVERS...STREAMS...AND GUTS WHICH WILL FURTHER WORSEN AREAS ALREADY IMPACTED BY SIGNIFICANT FLOODING. WITH THE SUPER SATURATED SOLIS...MUDSLIDES AND DEBRIS FLOWS REMAINS A CONCERN IN AREAS OF STEEP TERRAIN. ALTHOUGH IRENE IS EXPECTED TO MOVE AWAY FROM THE LOCAL AREA IN THE NEXT 12 HOURS...MOISTURE ASSOCIATED TO THIS TROPICAL SYSTEM WILL LINGER OVER THE LOCAL REGION THROUGH AT LEAST WEDNESDAY. ON TUESDAY AND WEDNESDAY...ENOUGH HEATING WILL OCCUR TO GENERATE SHOWERS AND THUNDERS TOMS ACROSS THE NORTHERN HALF OF PUERTO RICO. INCREASING THE POTENTIAL FOR FLASH FLOODING TO OCCUR. && .AVIATION...WEATHER CONDITIONS ARE EXPECTED TO CONTINUE IMPROVING THROUGH TUESDAY MORNING. EXPECT MOSTLY MVFR CONDITIONS ACROSS ALL TERMINALS. && .MARINE...HURRICANE IRENE WILL CONTINUE TO MOVE OVER THE LOCAL ATLANTIC WATERS THROUGH THIS AFTERNOON...BRINGING HAZARDOUS WIND AND SEA CONDITIONS ACROSS MOST OF THE REGIONAL WATERS. ALTHOUGH HURRICANE IRENE CONTINUE TO MOVE AWAY FROM THE LOCAL WATERS...MARINERS SHOULD REMAIN IN PORT AND SHOULD CONTINUE TO MONITOR THE PROGRESS OF THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... SJU 84 78 88 78 / 100 60 40 30 STT 87 79 88 79 / 100 60 30 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...FLASH FLOOD WATCH UNTIL 9 AM AST TUESDAY MORNING FOR CENTRAL INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY- NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR. VI...FLASH FLOOD WATCH UNTIL 9 AM AST TUESDAY MORNING FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. && 25/10
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:36 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 7:50 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 22, 10:01 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Aug 22, 10:45 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 22, 11:19 PM CDT | Areal Flood Warning | JSJ | 2 min | |
| Aug 23, 12:51 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 1:41 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 1:51 AM CDT | Areal Flood Warning | JSJ | 19 hr | |
| Aug 23, 3:01 AM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Aug 23, 3:08 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 3:30 AM CDT | Areal Flood Advisory | JSJ | 7 min | |
| Aug 23, 3:33 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 4:06 AM CDT | Special Marine Warning | JSJ | 114 min | |
| Aug 23, 5:12 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 5:33 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 6:18 AM CDT | Flash Flood Warning | JSJ | 16 hr | |
| Aug 23, 7:03 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 7:26 AM CDT | Tornado Warning | JSJ | 19 min | |
| Aug 23, 8:11 AM CDT | Severe Thunderstorm Warning | JSJ | 34 min | |
| Aug 23, 8:45 AM CDT | Severe Thunderstorm Warning | JSJ | 30 min | |
| Aug 23, 9:01 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Aug 23, 10:19 AM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Aug 23, 10:38 AM CDT | Areal Flood Advisory | JSJ | 13 hr | |
| Aug 23, 10:47 AM CDT | Severe Thunderstorm Warning | JSJ | 43 min | |
| Aug 23, 11:00 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 11:00 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 23, 11:47 AM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 11:50 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Aug 23, 1:09 PM CDT | Special Marine Warning | JSJ | 96 min | |
| Aug 23, 1:24 PM CDT | Severe Thunderstorm Warning | JSJ | 36 min | |
| Aug 23, 1:36 PM CDT | Flash Flood Warning | JSJ | 104 min | |
| Aug 23, 2:46 PM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 3:00 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 23, 3:38 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 3:46 PM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 23, 4:12 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 5:59 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 6:09 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 6:41 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 23, 6:53 PM CDT | Areal Flood Warning | JSJ | 6 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.